Universidad Complutense de Madrid
E-Prints Complutense

Propagation properties of the solutions of a nonlinear parabolic equation



Downloads per month over past year

Herrero, Miguel A. and Vázquez, Juan Luis (1981) Propagation properties of the solutions of a nonlinear parabolic equation. Le Matematiche , 36 (1). pp. 126-132. ISSN 0373-3505

Official URL: http://www.dmi.unict.it/ojs/index.php/lematematiche



Some propagation properties, including a discussion on the existence of compactly supported solutions and the asymptotics of the interfaces thereby determined, are considered for the Cauchy problem u t =(|u x | m-1 ·u x ) x in S=ℝ×(0,∞); u(x,0)=u 0 (x)≥0 in ℝ where m>1. An expanded version of these results with a discussion on the case 0<m<1 can be found in Commun. Partial Differ. Equations 7, 1381-1402 (1982).

Item Type:Article
Uncontrolled Keywords:Propagation properties; compactly supported solutions; asymptotics of the interfaces; Cauchy problem
Subjects:Sciences > Mathematics > Differential equations
ID Code:22780
Deposited On:12 Sep 2013 15:55
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page